# SDR UPS804416

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5779912
- Condition: Cracked
- Location: Fs 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND SPLICE IS CRACKED ON STRINGER 31L BETWEEN FRAME 200 AND 220.  REMOVED SPLICE AND INSTALLED NEW SPLICE IAW SRM 53-2-2 AND 51-1-10.
